# SDR GLBA20060910

- Difficulty date: February 19, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON ROUTINE MAINTENANCE, EVIDENCE OF CORROSION WAS FOUND ON THE BELLY OF THE AIRCRAFT AT APPROXIMATELY FS 228.25, 1.5 INCHES ON RT SIDE OF STRINGER 16. MAINTENANCE REPAIRED THE BELLY SKIN FROM APPROXIMATELY F.S. 228.25 ON RIGHT HAND SIDE OF STRINGER 16 I.A.W. BEECH 1900D SRM 51-70. RII INSPECTION COMPLIED WITH PER TC 8.2.1.
